Illinois Journal of Mathematics

Decomposition of pure subgroups of torsion free groups

Phillip A. Griffith

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 3 (1968), 433-438.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054111

Digital Object Identifier
doi:10.1215/ijm/1256054111

Mathematical Reviews number (MathSciNet)
MR0229719

Zentralblatt MATH identifier
0164.02302

Subjects
Primary: 20.30

Citation

Griffith, Phillip A. Decomposition of pure subgroups of torsion free groups. Illinois J. Math. 12 (1968), no. 3, 433--438. doi:10.1215/ijm/1256054111. https://projecteuclid.org/euclid.ijm/1256054111


Export citation